# SDR ARWA990102

- Difficulty date: January 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 46150
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Mechanism
- Condition: Out Of Adjust
- Location: Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA - FLT 941 - AIR TURNBACK - AFTER DEPARTURE GEAR UPLATCH CHECK RESULTED IN 'DOORS NOT LATCHED' LIGHT ILLUMINATED.  PERFORMED ABNORMAL CHECKLIST WITH SAME RESULTS.  THE LIGHT REMAINED ON WITH GEAR HANDLE IN UP POSITION.  LETTER ON DURING DESCENT THE 'GEAR NOT LATCHED' LIGHT ALSO ILLUMINATED.  PERFORMED ADJUSTMENT OF GEAR DOOR FOLLOWUP MECHANISM.  OPS CHECKED NORMAL IAW DC-8 MM 32-31-5.  (M)
